# SDR USAAF98083

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11380
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - FORWARD EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND PIN PUSHED BACK IN CONNECTOR P3858B.  THE REPOSITIONED THE PIN IN THE CONNECTOR.  (M)
